Problèmes mathématiques de la mécanique
Relation de Rankine Hugoniot faible pour les lois de conservation avec contraintes primitives convexes
[Weak Rankine Hugoniot relation for conservation laws with convex primitive constraints]
Comptes Rendus. Mathématique, Volume 342 (2006) no. 1, pp. 73-78.

We describe a Weak Rankine Hugoniot relation for constrained discontinuous solutions of conservation laws. The constraint is convex in the primitive variable. Various examples show the potential interest of this approach.

Nous présentons une nouvelle inégalité pour les solutions discontinues et contraintes des systèmes de lois de conservation. La contrainte est convexe par rapport à la variable primitive. Nous proposons d'appeler cette inégalité relation de Rankine Hugoniot faible. Divers examples illustrent l'intérét potentiel de cette approche.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.10.007
Després, Bruno 1, 2

1 DSSI, Commisariat à l'energie atomique, BP12, 91680 Bruyères le Chatel, France
2 Laboratoire JLL, UPMC, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2006__342_1_73_0,
     author = {Despr\'es, Bruno},
     title = {Relation de {Rankine} {Hugoniot} faible pour les lois de conservation avec contraintes primitives convexes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {73--78},
     publisher = {Elsevier},
     volume = {342},
     number = {1},
     year = {2006},
     doi = {10.1016/j.crma.2005.10.007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.10.007/}
}
TY  - JOUR
AU  - Després, Bruno
TI  - Relation de Rankine Hugoniot faible pour les lois de conservation avec contraintes primitives convexes
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 73
EP  - 78
VL  - 342
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.10.007/
DO  - 10.1016/j.crma.2005.10.007
LA  - fr
ID  - CRMATH_2006__342_1_73_0
ER  - 
%0 Journal Article
%A Després, Bruno
%T Relation de Rankine Hugoniot faible pour les lois de conservation avec contraintes primitives convexes
%J Comptes Rendus. Mathématique
%D 2006
%P 73-78
%V 342
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.10.007/
%R 10.1016/j.crma.2005.10.007
%G fr
%F CRMATH_2006__342_1_73_0
Després, Bruno. Relation de Rankine Hugoniot faible pour les lois de conservation avec contraintes primitives convexes. Comptes Rendus. Mathématique, Volume 342 (2006) no. 1, pp. 73-78. doi : 10.1016/j.crma.2005.10.007. http://www.numdam.org/articles/10.1016/j.crma.2005.10.007/

[1] Chen, G.Q.; Levermore, C.D.; Liu, T.P. Hyperbolic conservation laws with stiff relaxation and entropy, Comm. Pure Appl. Math., Volume 47 (1994), pp. 787-830

[2] Berthelin, F.; Bouchut, F. Weak solutions for a hyperbolic system with unilateral constraint and mass loss, Ann. Inst. H. Poincaré Analyse Non Linéaire, Volume 20 (2003), pp. 975-997

[3] Dal Maso; Le Floch; Murat, F. Definition and weak stability of non conservative products, J. Math. Pures Appl., Volume 74 (1995), pp. 458-483

[4] B. Després, A geometrical approach to non conservative shocks and elastoplastic shocks, Hyke preprint server

[5] Drumheller, D.S. Introduction to Wave Propagation in Nonlinear Fluids and Solids, Cambridge Press University, 1998

[6] Serre, D. Systems of Conservation, I, Cambridge University Press, 1999 (and II, 2000. Diderot, France)

Cited by Sources: